Ad Astra Awards
Ad Astra Journal
Science library
White book
University rankings
Who's who
Publications
Theses and dissertations
Ad Astra association
 
Press releases
News
Events
Funding opportunities
 
Login
Registration
 
>> Românã
 
   
 

Cristian Calude, Gabriel Istrate and Marius Zimand. Recursive Baire Classification and Speedable Functions. Zeitschrift fur Mathematical Logik und Grundlagen der Mathematik (now called Mathematical Logic Quarterly), 38(1), pp. 169-178, 1992.

Abstract: Using recursive variants of Baire notions of nowhere dense and meagre sets we study the topological size of speedable and infinitely often speedable functions in a machine-independent framework. We show that the set of speedable functions is not ``small'' whereas the set of infinitely often speedable functions is ``large''. In this way we offer partial answers to a question in the first author's paper (C. Calude "Topological size of sets of partial recursive functions", Z. Math. Logik Grundlagen Math. 28, 455-462 (1982)).

Keywords: resource-bounded measure, speedable functions

URL: http://www3.interscience.wiley.com/cgi-bin/abstract/113464005/ABSTRACT

Posted by Gabriel Istrate

Back

   
© Ad Astra 2001-2013